# SDR AALA202104019012

- Difficulty date: March 29, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 29,833 hours, 12,238 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS, DIFFICULT TO OPEN AND CLOSE. ADJUSTED LAV DOOR HANDLE AND LOCK ASSY IAW ESO 60782, OPS CHECK GOOD.
